# SDR REXA2019081491231

- Difficulty date: July 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK IS CORRODED BS 449 - 499.  INSTALLED A NEW SEAT TRACK IAW AMM 53-01-11-400-802.
